# SDR CA980916061

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120RT
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: MS2125005016
- Condition: Broken
- Location: Rt Mlg Wheel
- Part time: 1,960 hours
- Component: Bfgoodrich, 314461
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT FOUND A BROKEN BOLT DURING WALK-AROUND ON THE RIGHT HAND INBOARD MAIN WHEEL ASSY.  BOLT HAD BEEN INSPECTED PER SB 3-1446-32-4, WHICH RECOMMENDS THAT BOLTS, IF FOUND OK ON EXAM, CAN BE USED UP TO FIVE TIRE CHANGES.  THIS DEFECTIVE BOLT WAS MAGNETIC PARTICLE INSPECTED 4 TIMES PRIOR TO FAILURE.  SUBMITTER RESOLVES TO INSTALL NEW BOLTS AT EVERY TIRE CHANGE.   PART TC:  1,685.
